# SDR A6WA201040539

- Difficulty date: July 12, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N444ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7788
- Aircraft time: 17,156 hours, 16,216 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 601R102279
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD FLAP, BUTTE DOOR PANEL NR 594PB HAS MINOR CHAFING.  R & R BUTTE DOOR PANEL NR 594PB WITH SERVICEABLE PART PN 601R102279 IAW SRM 51-42-06.
